# SDR DALA2025040602612

- Difficulty date: March 30, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 77,785 hours, 36,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 DISC: DAMAGE TOLERANCE EVALUATION (DTE) REQUIRED. ERA 625079 SECTION I ACCOMPLISHED IN MSP. FOLLOW ON ACTION IS REQUIRED. FUSELAGE SKIN, FR 31-32, STR. 39L - STR. 43L AFFECTED. C/A: ERA 625079-14 SECTION I REPAIR IS ACCEPTABLE FOR 12 MONTHS AFTER 30MAR25, PENDING DAMAGE TOLERANCE EVALUATION. AN ERA REVISION IS REQUIRED FOR CONTINUED SERVICE BEYOND THE 12 MONTH THRESHOLD. ASSOCIATED ER/A 14-625079 ADDED FOR AC 3256. (LP: 0886450)
